Acta Mathematica Hungarica

, Volume 43, Issue 3, pp 251–257

The continuity of symmetric and smooth functions

  • M. J. Evans
  • L. Larson
Article

DOI: 10.1007/BF01958022

Cite this article as:
Evans, M.J. & Larson, L. Acta Math Hung (1984) 43: 251. doi:10.1007/BF01958022
  • 37 Downloads

Copyright information

© Akadémiai Kiadó 1984

Authors and Affiliations

  • M. J. Evans
    • 1
  • L. Larson
    • 2
  1. 1.Department of MathematicsNorth Carolina State UniversityRaleighUSA
  2. 2.Department of MathematicsWestern Illinois UniversityMacombUSA

Personalised recommendations